RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1974, Volume 38, Issue 1, Pages 22–41 (Mi izv1890)  

This article is cited in 1 scientific paper (total in 1 paper)

An analogue of the Torelli theorem for Kummer surfaces of Jacobians

V. V. Nikulin


Abstract: In this paper we obtain algebraic criteria that isolate the class of Kummer surfaces of Jacobians of curves of genus 2 within the class of $K3$ surfaces. In addition, we prove analogues of Torelli's theorems for these surfaces and find a “standard” representation for them as a complete intersection of three quadrics in $\mathbf P^5$.

Full text: PDF file (1816 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1974, 8:1, 21–41

Bibliographic databases:

Document Type: Article
UDC: 513.6
MSC: 14J25, 14H40, 14D20
Received: 11.01.1973

Citation: V. V. Nikulin, “An analogue of the Torelli theorem for Kummer surfaces of Jacobians”, Izv. Akad. Nauk SSSR Ser. Mat., 38:1 (1974), 22–41; Math. USSR-Izv., 8:1 (1974), 21–41

Citation in format AMSBIB
\Bibitem{Nik74}
\by V.~V.~Nikulin
\paper An analogue of the Torelli theorem for Kummer surfaces of Jacobians
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1974
\vol 38
\issue 1
\pages 22--41
\mathnet{http://mi.mathnet.ru/izv1890}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=357410}
\zmath{https://zbmath.org/?q=an:0305.14010}
\transl
\jour Math. USSR-Izv.
\yr 1974
\vol 8
\issue 1
\pages 21--41
\crossref{https://doi.org/10.1070/IM1974v008n01ABEH002094}


Linking options:
  • http://mi.mathnet.ru/eng/izv1890
  • http://mi.mathnet.ru/eng/izv/v38/i1/p22

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Krasnov, “Real Kummer surfaces”, Izv. Math., 83:1 (2019), 65–103  mathnet  crossref  crossref  adsnasa  isi  elib
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:231
    Full text:75
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019